# SDR DALA2024111210903

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,802 hours, 26,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 AFT R/H LAVATORY HAS 1EA RED AND 1EA CLEAR EEPLS LIGHTS LENS BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED AFT R/H LAVATORY 1EA RED AND 1EA CLEAR EEPLS LIGHTS LENS IAW B757 AMM 33-51-11. FULL EEPLS LIGHTS OPS CHECKS TO BE PERFORMED ON NR-00022. (0654911)
